MAUDE Adverse Event Report: ASO LLC AMAZON BASIC+CARE; ANTIBACTERIAL SHEER ADHESIVE PADS

ASO LLC AMAZON BASIC+CARE; ANTIBACTERIAL SHEER ADHESIVE PADS
Model Number UPC#195515047098
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In the initial report received on (b)(6) 2025, the consumer stated that the bandage caused a burn on the leg and that medical attention was sought.
 
Additional Manufacturer Narrative
As of 07/09/2025 retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Udi notes: the expiry date is not present on the device label.

Brand Name
AMAZON BASIC+CARE
Common Device Name
ANTIBACTERIAL SHEER ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key22457360
Report Number1038758-2025-00014
Device Sequence Number12834975
Product Code KGX
UDI-Device Identifier00195515047098
UDI-Public00195515047098
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#195515047098
Device Catalogue NumberITEM # B07D1DGQFV
Device Lot Number232605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown